advertisement
Question
Posted by: Danel | 2011/02/02

Dizziness, Nausea, headache and stomach pains

Hi

I really need your advice. For the past month and a half I''ve been having the following symptoms, Dizziness, Nausea, headache and stomach pains. The stomach pains come and go, and is not as bad as it was in the beginning. Im also very tired, and i do get my normal 8 hours sleep every night.

Also, the last time i had my periods was middle of November.


I went to the doctor a week ago, and everybody immidiatly thinks it pregnancy, but its not. Ive done 3 home pregnancy tests that came out negative, as well as the doctor did blood tests which also came out negative. The doctor aslo did a urine test for infections, and it also came out negative for all infections.


Now im still left stranded on what the cause is for all this symptoms, and the doctor ive been to cant give me any answers.


Please can you help me.


Danel

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Danel
It could be symptoms of a peptic ulcer or gastritis (inflammation of stomach lining). The fact that you missed some periods could also be an indication of hormonal imbalance (thyroid hormone or female hormones or prolactin) and this needs further tests. I suggest you ask your GP to refer you to a physician.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/02

Dear Danel
It could be symptoms of a peptic ulcer or gastritis (inflammation of stomach lining). The fact that you missed some periods could also be an indication of hormonal imbalance (thyroid hormone or female hormones or prolactin) and this needs further tests. I suggest you ask your GP to refer you to a physician.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement